On bounded, periodic, and almost periodic solutions for a system of nonlinear second-order ordinary differential equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)620-632
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume61
Issue number3
DOIs
Publication statusPublished - 1977
Externally publishedYes

Fingerprint

Almost Periodic Solution
Second-order Ordinary Differential Equations
Ordinary differential equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{d9d6b740fed84bbcb16027f5fe7f69cd,
title = "On bounded, periodic, and almost periodic solutions for a system of nonlinear second-order ordinary differential equations",
author = "Mitsuhiro Nakao",
year = "1977",
doi = "10.1016/0022-247X(77)90166-4",
language = "English",
volume = "61",
pages = "620--632",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - On bounded, periodic, and almost periodic solutions for a system of nonlinear second-order ordinary differential equations

AU - Nakao, Mitsuhiro

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=49449127470&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49449127470&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(77)90166-4

DO - 10.1016/0022-247X(77)90166-4

M3 - Article

VL - 61

SP - 620

EP - 632

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -